# SDR AALA20121109005

- Difficulty date: October 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 58,271 hours, 9,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO FUSELAGE SKIN FROM STATIONS 325 TO 347, STRINGERS 21 TO 23 RIGHT.  INSTALLED DOUBLER PER EA B767-53-020977.
